# SDR HAIHEEA9626

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LE511
- Condition: Malfunction
- Location: Cockpit Encoder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE C READING VERY HIGH FROM TOWER ALTITUDE.
